# SDR REXA2012062501016

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 23,918 hours, 20,689 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Dirty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST LEVEL HAS SIGNIFICANT RESISTANCE WHEN APPLYING POWER OR REDUCING IT.  CLEANED DUST FROM THROTTLE QUADRANT AND OPS CHECKED GOOD IAW AMM 76-10-00.  AIRCRAFT OK FOR SERVICE.
